I had gotten my first dosage of the Depo, and when I hit my third month mark, I decided that I didn't want another injection. However, since then I've been bleeding everyday and it's been five weeks. Is this normal? What should I do?
Yes, it's to be expected.
Your body was just starting to adjust to the artificial hormone in the Shot, & it can take 2-3 shots (so around 6-9 months) before the bleeding stops altogether.
When you stop getting Depo shots, your body then has to re-adjust to the lack of that artificial hormone, & it can trigger more irregular bleeding. It can take up to 18 months to regain your fertility, even if you've only ever had 1 Depo shot. It's common to have irregular bleeding during this time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2015 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 19 Dec 2017 • 1 answer